advertisement
Question
Posted by: Cindy | 2009/11/16

Confused?

Hi,

Hubby &  I decided that its time to start a family. I went off contraception (Evra Patches) on the 1st October &  started my period on the 7th of October which lasted 5 days.

I went for all my check ups on the 16th of October (Gynae &  GP) who confirmed everything was in order...

So the fun &  games began.

My period was due on the 7th November - I took a pregnany test today &  it' s negative...

The other confusing factor is I' ve been extremely tired lately &  slightly nauseous...

What should I do now?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Periods can be irregular for a few months after stopping the patch. Give it a week and see what happens.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: gynaedoc | 2009/11/18

Periods can be irregular for a few months after stopping the patch. Give it a week and see what happens.

Best wishes

Reply to gynaedoc
Posted by: kitty | 2009/11/16

Besides, it might be due to the re-adjustment of your body from contraceptives, browse in to the top 5 questions from the Doc in this forum on the top of the page. And as Mimi has already indicated, a blood test will clear everything out. Good Luck dear.

Reply to kitty
Posted by: Mimi | 2009/11/16

Go for a bloodtest then. Sounds like you are more than a week late already? A bloodtest will definitely show you if you are then.

Reply to Mimi
Posted by: gontse | 2009/11/16

because you want the baby now you gonna be immotionaly pregnant

Reply to gontse

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement